# SDR SWAA961337

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-CHECK, FOUND A .75 INCH CRACK ON DOOR FRAME THROUGH 1ST FASTENER AFT OF LOWER FWD DOOR STOP MOUNT INSIDE DOOR.  REPAIRED PER BOEING SRM.
